PDA

View Full Version : body is sore... crystal meth



mrs_mia_wallace
18-03-2009, 07:20
I'll preface this by saying I'm beginning my first night of home detox from meth, have been using on and off for five years...

I'm not sure why this a side effect of meth, though I know it's common (I'm assuming the cause is just that meth breaks down the muscle in your body and whatnot) but I am constantly sore the way I used to be when I had done too many training sessions one after the other in gymnastics. Especially in the mornings, it's difficult to pull myself out of bed at times because my muscles are so sore.

Everytime I've detoxed this gets worse instead of better. Just wondering if anyone knows if the exact cause and in turn something that might help me with this...

(if this isn't the right forum, please move... i wasn't really sure where it would go)

mariacallas
18-03-2009, 09:27
Hey there...how many times have you detoxed in the past? How long does a "detox" session last for you? I was addicted to meth for 7 years (used on and off, mostly ON hehe) and for those years, my only attempt at detoxing was when I really HAD to, like I had to go abroad for a vacation or there was a drought (rare.) Each of those times I "detoxed", I would also feel bodily aches and pains, general lethargy, I felt my body was essentially useless until I smoked again. When I did manage to kick my habit for good in 2005, it took months before I felt truly "normal" , physically & mentally. All I did was eat well, sleep (I slept for 12 hours a day until my body clock normalized) and I also had some acupuncture done (I felt quite a difference...)..lots of swedish shiatsu massages too....

All I can say is that it will get worse before it can get better....which is why Im asking you how long you are planning to be off the meth for now...

claire22
18-03-2009, 10:00
This happened to me when I detoxed.. also got bad body twinges/cramps, involuntary shakes, feeling as though my body weighed 200kg.. it passes within a week or so.

thexremedy4love
18-03-2009, 22:34
Its probably just a withdrawal reaction. It will go away if you stay off meth. Good job and good luck.

euphoricnod
19-03-2009, 00:19
Its because you're coming off what I would think is some pretty heavy meth use.

It will pass with time, you just need to give it a chance.

mrs_mia_wallace
19-03-2009, 01:50
Well I'm 27 1/2 hours into it now and I feel like shit. I'm coming off daily meth use, over 3x times daily. I slept 15 hours and my body is so sore I cannot get out of bed... am completely useless right now.

For how long, hopefully forever? I don't know, this is not going well and mostly the result of a drought (for me anyway) but I'm trying to make it last... I've been trying to do this for months now.

In the past detox has lasted anywhere from a few days to two weeks, depending... for the physical, anyway, and massive amounts of sleep being needed aside.

Dude,ImnotDAVE
19-03-2009, 02:20
Try some hot baths, Mia. My girlfriend did this last year, and I was with her. I swear, I sat on the edge of the tub for hours with her, refilling the water.

Also, make sure you are taking some magnesium and potasium. Maybe get some bananas in you and try some type of anti- inflammatory med like aleeve.

After the aches passed, I swear she slept for a week.

mariacallas
19-03-2009, 03:52
Well I'm 27 1/2 hours into it now and I feel like shit. I'm coming off daily meth use, over 3x times daily. I slept 15 hours and my body is so sore I cannot get out of bed... am completely useless right now.

For how long, hopefully forever? I don't know, this is not going well and mostly the result of a drought (for me anyway) but I'm trying to make it last... I've been trying to do this for months now.

In the past detox has lasted anywhere from a few days to two weeks, depending... for the physical, anyway, and massive amounts of sleep being needed aside.

Hang in there luv <3 The physical pains will disappear in due time, just try to get as much sleep as you can, and eat good nutritious food, and take the supplements mentioned here. Sometimes "droughts" are blessings in disguise....they provide the impetus for you to hopefully stop taking for as long as you possibly can (im being realistic here...I know quitting meth is TOUGH.)
Whatever your decision is in the end, or whatever the outcome is, you have my (our) support.

Gaian Planes
19-03-2009, 04:52
protein
water
vitamins
yoga
hot baths
sunshine
sleep
quiet time to reflect on future choices

fritzz
19-03-2009, 11:01
I used to take Seroquel. I don't recommend it honestly, but that's what worked for me.

mrs_mia_wallace
19-03-2009, 14:53
Hang in there luv <3 The physical pains will disappear in due time, just try to get as much sleep as you can, and eat good nutritious food, and take the supplements mentioned here. Sometimes "droughts" are blessings in disguise....they provide the impetus for you to hopefully stop taking for as long as you possibly can (im being realistic here...I know quitting meth is TOUGH.)
Whatever your decision is in the end, or whatever the outcome is, you have my (our) support.

Thanks girlie <3

I took a long bath tonight and that helped a lot. The aches have a gotten a bit better, enough that I can walk [not crawl] around the apartment... have been eating and sleeping a ton (thanks partly to seroquel my love & savior :D in meth withdrawl)

40 hrs in and while it may not seem a huge victory to most (as you can probably gather by me counting out the hours 8)) it's the longest in a while for me... here's to hoping... :|

mariacallas
19-03-2009, 15:00
Hey, every hour counts. :D Man I love sleeping. After years of literally not sleeping at all (seriously), when I finally got around to it , it took me maybe a year and half to really get my body clock in normal gear. Its like the sleep bank ..you think all those years you were up and about willl never come back to haunt you , but it does..it really does. *sigh* sleep, how I love thee...
Sorry for the ramble ;)

footscrazy
20-03-2009, 19:53
I usually get flu like symptoms when I quit. Because it acts as a decongestant, as soon as I stop my face gets so clogged up and my sinuses kill. I've usually found the worst physical pain is over after 3 days though.

librash420
08-02-2010, 19:16
get a fifth of jack and drink it over the time that you decide to stop meth, it'll help ease the soreness, it'll bring you back down to earth, the delirium will cease, and you will finally sleep.
i did this and i've been off of meth for two years.

librash420
08-02-2010, 19:17
when you awake eat a small meal first
do this for a few days as your stomach hasnt eaten much and it will hurt.
after 3 day eat a banquet.....your body deserves it